Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Protein Shakes While on Accutane

Im holding off till my appointment with my derm next week to ask him, but i was wondering if its alright to drink your daily protein shake, or even every second day???

All Whey protein has a ton of different vitamins annd what not in it so im not too sure...

Is it safe to??

Share this post


Link to post
Share on other sites

yes whey protein is fine to take on accutane - just make sure that the specific brand of whey protein you have does not contain vitamin a (most do not because vitamin a is not essential in anyway in muscle recovery)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×